Alert archive / Tennessee / River Flood Warnings in 2009
River Flood Warning 54, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at May 24, 2009, 9:49 PM CDT for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at May 24, 2009, 10:37 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2009, 9:49 PM CDT (02:49 UTC)
- In effect from
- May 24, 2009, 10:37 PM CDT
- Expired
- May 25, 2009, 9:10 PM CDT
- In force
- 23 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Forked Deer River near Halls (HLST1).
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 24, 8:09 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 24, 8:09 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 809 PM CDT SUN MAY 24 2009 .DISCUSSION... UPDATE FOR THE AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 329 PM CDT SUN MAY 24 2009/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO SWIRL AROUND A TROPICAL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER EAST CENTRAL ARKANSAS. THESE SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE EVENING HOURS AS THIS LOW PRESSURE SYSTEM VERY SLOWLY MOVES OFF TO THE WEST. CONTINUED WITH HIGH POPS FOR THIS EVENING AS THE SURFACE LOW WILL BE NEARBY ALONG WITH ABUNDANT MOISTURE REMAINING OVER THE AREA. SURFACE LOW WILL BE SITUATED ACROSS CENTRAL ARKANSAS ON MONDAY AS THE MIDSOUTH REMAINS IN A MOIST AND UNSTABLE ATMOSPHERE. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE BEST CHANCES ACROSS NORTHWEST PORTIONS OF THE FORECAST AREA. CONVECTION SHOULD DIE OFF MONDAY NIGHT ESPECIALLY AFTER MIDNIGHT WITH THE LOSS OF DAYTIME HEATING. AN UNSETTLED WEATHER PATTERN WILL REMAIN OVER THE MIDSOUTH TUESDAY AND WEDNESDAY AS MAINLY DIURNAL CONVECTION CAN BE EXPECTED OVER THE AREA. HIGH TEMPERATURES WILL BE NEAR SEASONAL NORMALS WITH HIGHS IN THE LOW TO MID 80S. NIGHTS WILL GENERALLY BE WARM AND MUGGY WITH LOWS NEAR 70 DEGREES. THE ABOVE MENTIONED SURFACE LOW WILL FINALLY CLEAR THE REGION AS A COLD FRONT APPROACHES THE MIDSOUTH WEDNESDAY NIGHT. AN UPPER LEVEL TROUGH WILL ACCOMPANY THIS COLD FRONT HELPING TO PUSH THIS FRONT THROUGH MOST OF THE FORECAST AREA BY THURSDAY. THERE WILL BE AN INCREASE IN SHOWERS AND THUNDERSTORMS ON THURSDAY ALONG THE FRONT BEFORE HIGH PRESSURE IS ABLE TO MOVE INTO THE AREA THURSDAY NIGHT/FRIDAY. BOTH THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT IN KEEPING NEXT WEEKEND DRY AS HIGH PRESSURE WILL BUILD OVER THE OHIO VALLEY AND GREAT LAKES AREA. TEMPERATURES WILL BE SEASONABLE WITH HIGHS IN THE LOW TO MID 80S AND LOWS IN THE 60S DURING THIS TIME FRAME. KNS && .AVIATION... 00Z TAF CYCLE SHOWERS AND OCCASIONAL THUNDERSTORMS POSSIBLE OVERNIGHT WITH DIFFICULTIES IN TIMING AT ANY PARTICULAR TAF LOCATION. WHERE IT DOES RAIN...IT WILL BE HEAVY AT TIMES REDUCING VSBYS. OTHERWISE IFR AND MVFR CEILINGS AND VIS THROUGH AT LEAST 14Z BEFORE CONDITIONS IMPROVE. MORE SCATTERED THUNDERSTORMS BY AFTERNOON A DEFINITE POSSIBILITY. AC && .PRELIMINARY POINT TEMPS/POPS... MEM 69 81 69 84 / 70 80 50 60 MKL 68 80 68 83 / 70 80 40 60 JBR 67 80 67 83 / 90 90 60 60 TUP 68 82 68 84 / 50 70 30 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 24, 5:10 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 510 PM CDT SUN MAY 24 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-260015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 510 PM CDT SUN MAY 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW ISOLATED SEVERE THUNDERSTORMS WITH STRONG WIND GUSTS AND ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THIS EVENING OVER THE MID SOUTH. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. HEAVY DOWNPOURS AND LOCALIZED FLOODING...FREQUENT LIGHTNING...GUSTY WINDS UP TO 50 MPH...AND PEA SIZE HAIL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STORM DAMAGE OR FLASH FLOODING TO THE MEMPHIS NATIONAL WEATHER SERVICE. JLH
In the hours before
Local storm report, May 24, 7:20 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT SUN MAY 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
IMPACTED.
0510 PM FLASH FLOOD LAKE CITY 35.82N 90.45W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
IMPACTED AT THIS TIME.
0514 PM TORNADO 1 S HELOISE 36.04N 89.67W
05/24/2009 DYER TN TRAINED SPOTTER
TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.
0525 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
OBION RIVER BRIDGE. NO DAMAGE REPORTED.
0535 PM TORNADO 1 SE STEELE 36.07N 89.83W
05/24/2009 PEMISCOT MO LAW ENFORCEMENT
SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
AS MOST OF THIS AREA IS OPEN FARMLAND.
0625 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
OF CHIC
0657 PM FLASH FLOOD 3 N BROOKLAND 35.94N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
FLOODED BETWEEN JONESBORO AND BROOKLAND
0710 PM FUNNEL CLOUD 6 SE WALDENBURG 35.50N 90.86W
05/24/2009 POINSETT AR FIRE DEPT/RESCUE
LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
WALDENBURG AND SOUTH OF HIGHWAY 14
&&
MRMLocal storm report, May 24, 8:04 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT SUN MAY 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
IMPACTED.
0510 PM FLASH FLOOD LAKE CITY 35.82N 90.45W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
IMPACTED AT THIS TIME.
0514 PM TORNADO 1 S HELOISE 36.04N 89.67W
05/24/2009 DYER TN TRAINED SPOTTER
TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.
0525 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
OBION RIVER BRIDGE. NO DAMAGE REPORTED.
0535 PM TORNADO 1 SE STEELE 36.07N 89.83W
05/24/2009 PEMISCOT MO LAW ENFORCEMENT
SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
AS MOST OF THIS AREA IS OPEN FARMLAND.
0625 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
OF CHIC
0657 PM FLASH FLOOD 3 N BROOKLAND 35.94N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
FLOODED BETWEEN JONESBORO AND BROOKLAND
0710 PM FUNNEL CLOUD 6 SE WALDENBURG 35.50N 90.86W
05/24/2009 POINSETT AR FIRE DEPT/RESCUE
LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
WALDENBURG AND SOUTH OF HIGHWAY 14
0750 PM FLASH FLOOD N JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN DEEP WATER AT
710 PM. THREE PEOPLE IN VEHICLE. ONE CONFIRMED DEAD
REPORTED AS OF THIS TIME.
0750 PM FLASH FLOOD N BROOKLAND 35.90N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.
&&
MRMLocal storm report, May 24, 8:18 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT SUN MAY 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
IMPACTED.
0510 PM FLASH FLOOD LAKE CITY 35.82N 90.45W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
IMPACTED AT THIS TIME.
0514 PM TORNADO 1 S HELOISE 36.04N 89.67W
05/24/2009 DYER TN TRAINED SPOTTER
TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.
0525 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
OBION RIVER BRIDGE. NO DAMAGE REPORTED.
0535 PM TORNADO 1 SE STEELE 36.07N 89.83W
05/24/2009 PEMISCOT MO LAW ENFORCEMENT
SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
AS MOST OF THIS AREA IS OPEN FARMLAND.
0625 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
OF CHIC
0657 PM FLASH FLOOD 3 N BROOKLAND 35.94N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
FLOODED BETWEEN JONESBORO AND BROOKLAND
0710 PM FUNNEL CLOUD 6 SE WALDENBURG 35.50N 90.86W
05/24/2009 POINSETT AR FIRE DEPT/RESCUE
LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
WALDENBURG AND SOUTH OF HIGHWAY 14
0750 PM FLASH FLOOD N JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
*** 1 FATAL *** ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN
DEEP WATER AT 710 PM. THREE PEOPLE IN VEHICLE. ONE
CONFIRMED DEAD REPORTED AS OF THIS TIME.
0750 PM FLASH FLOOD N BROOKLAND 35.90N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.
0807 PM TORNADO FRIENDSHIP 35.91N 89.24W
05/24/2009 CROCKETT TN EMERGENCY MNGR
TORNADO REPORTED ON GROUND ON PARK ROAD EXTENDED. A BARN
AND SEVERAL TREES WERE DESTROYED
&&
MRMLocal storm report, May 24, 9:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CDT SUN MAY 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD N BROOKLAND 35.90N 90.58W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
*** 1 FATAL *** ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN
DEEP WATER AT 710 PM. THREE PEOPLE IN VEHICLE. ONE
CONFIRMED DEAD REPORTED AS OF THIS TIME.
&&
MRMSpecial weather statement, May 24, 9:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CDT SUN MAY 24 2009 TNZ020-051-250245- CROCKETT TN-GIBSON TN- 913 PM CDT SUN MAY 24 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF ALAMO AT 912 PM CDT...MOVING NORTHWEST AT 15 MPH. THIS STORM IS SHOWING SIGNS OF STRENGTHENING ROTATION AND WILL CONTINUE TO BE MONITORED FOR A POSSIBLE TORNADO WARNING IF ROTATION STRENGTHENS FURTHER. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CROCKETT AND GIBSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 945 PM CDT.
Local storm report, May 24, 9:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT SUN MAY 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD JONESBORO 35.82N 90.69W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
IMPACTED.
0510 PM FLASH FLOOD LAKE CITY 35.82N 90.45W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
IMPACTED AT THIS TIME.
0514 PM TORNADO 1 S HELOISE 36.04N 89.67W
05/24/2009 DYER TN TRAINED SPOTTER
TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.
0525 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
OBION RIVER BRIDGE. NO DAMAGE REPORTED.
0535 PM TORNADO 1 SE STEELE 36.07N 89.83W
05/24/2009 PEMISCOT MO LAW ENFORCEMENT
SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
AS MOST OF THIS AREA IS OPEN FARMLAND.
0625 PM TORNADO 7 S HELOISE 35.95N 89.67W
05/24/2009 DYER TN EMERGENCY MNGR
TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
OF CHIC
0657 PM FLASH FLOOD 3 N BROOKLAND 35.94N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
FLOODED BETWEEN JONESBORO AND BROOKLAND
0710 PM FUNNEL CLOUD 6 SE WALDENBURG 35.50N 90.86W
05/24/2009 POINSETT AR FIRE DEPT/RESCUE
LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
WALDENBURG AND SOUTH OF HIGHWAY 14
0750 PM FLASH FLOOD 3 NW BROOKLAND 35.93N 90.62W
05/24/2009 CRAIGHEAD AR LAW ENFORCEMENT
*** 1 FATAL *** ON HIGHWAY 785 APPROX 1 MILE SOUTH OF
GREENE COUNTY LINE AN SUV FLIPPED OVER IN DEEP WATER AT
710 PM CDT. THREE PEOPLE IN VEHICLE. ONE CONFIRMED DEAD
REPORTED AS OF THIS TIME 750 PM CDT.
0750 PM FLASH FLOOD N BROOKLAND 35.90N 90.58W
05/24/2009 CRAIGHEAD AR TRAINED SPOTTER
COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.
0807 PM TORNADO FRIENDSHIP 35.91N 89.24W
05/24/2009 CROCKETT TN EMERGENCY MNGR
TORNADO REPORTED ON GROUND ON PARK ROAD EXTENDED. A BARN
AND SEVERAL TREES WERE DESTROYED
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:45 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 30 min |
| May 24, 8:12 PM CDT | Tornado Warning | MEG | Crockett, Dyer | 48 min |
| May 24, 9:26 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 3 hr |
| May 24, 10:06 PM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Haywood, Madison | 2 hr |
| May 24, 10:52 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Lake, Obion | 3 hr |
| May 25, 12:59 PM CDT | Areal Flood Advisory | MEG | Shelby | 2 hr |
| May 25, 6:40 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 18 min |
| May 24, 7:29 PM CDT | Tornado Warning | MEG | Craighead, Poinsett | 46 min |
Nearby
River Flood Warnings in Tennessee, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.